North Wales Police and Betsi Cadwaladr University Health Board are warning people about the danger of a form of ecstasy called "Green Apples", after the death and serious illness of two local men.
A 19-year-old man from Llangefni died on Saturday after suspected drug use.
Two weeks ago, a 19-year-old man from Bangor was admitted to intensive care after he had taken controlled drugs, but he survived.
From our initial enquiries there appears to be a link in that we understand both young men took the drug ‘Green Apples’ which information suggests is a form of MDMA (Ecstasy), albeit work is ongoing to confirm this.
At this time I would strongly urge those who supply or use ‘Green Apples’ in particular to think hard about what they are doing and to stop immediately.
More top news
The director of the Royal College of Nursing in Wales says nurses are prepared to ballot on strike action if the current pay cap remains
All seven Welsh NHS health boards have been sent a letter asking them to review the cladding on buildings following the Grenfell fire.
Vets were left baffled by what was causing Diesel's tummy problems...